# SDR SWAA2022040654165

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 54,003 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT FRAME CRACKED AT STATION 540 LEFT OF CENTER LINE. / R&R FLOORBOARD SUPPORT FRAME AT STATION 540 LEFT OF CENTER LINE PER SRM 51-40-02 AND SRM 51-10-02.
